MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Pediatric dentistry · 2000

Adverse reaction to amoxicillin: a case report.

da Fonseca M A

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Penicillin is the drug that most often leads to allergic reactions and anaphylaxis. The incidence of adverse events triggered by penicillins is believed to be between 1% and 10%. Up to one-tenth of these episodes are life-threatening, with the most serious reactions occurring in patients with no history of allergy. The case of a 5 year, 3 month-old female who had a severe allergic reaction to amoxicillin prior to a dental appointment is described. The literature on penicillin hypersensitivity is reviewed and recommendations for management of an allergic reaction in the pediatric dental office are discussed.

Для цитирования: da Fonseca M A. Adverse reaction to amoxicillin: a case report.. Pediatric dentistry. 2000.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.